# SDR 99ZZZX4198

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3249
- Make and model: Amtr FLYBABY1A
- Aircraft serial: 7216
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE LANDING, GEAR 'V' STRUT FAILURE.  FRACTURED THROUGH 2  PLYS INSIDE.  FRACTURED THROUGH ONE PLY OUTSIDE AND INNER PLY SEPARATED ABOUT 4 INCHES.  SPLIT FROM 2 BOLT HOLES THROUGH 3 PLYS.  INSPECTION OF FUSELAGE MOUNTS AND AREA SHOWED NO STRAIN FOR FRACTURES AFTER INCIDENT.  STRUT MET REQUIREMENTS OF ORIGINAL DESIGN.
